Langley-area man loses 2 metres of intestine after a blood clot following his AstraZeneca jab

READ MORE AT CBC

A formerly healthy 43-year-old father from Langley, B.C.  — who is in hospital recovering from complications following a rare blood clot — is warning others to watch for signs of trouble after receiving an AstraZeneca-Oxford COVID-19 vaccine.

Shaun Mulldoon and his wife Tara say that doctors confirmed to them that he’s a victim of the unusual but dangerous syndrome linked to the AstraZeneca vaccine. The clot in his abdomen will leave him with life-long effects after two metres of his small intestine was removed.

Health officials said Thursday that a man in his 40s in the Fraser Health region is one of the two British Columbians known to be affected by the syndrome, but health authorities will not comment on individual cases.

Shaun Mulldoon believes he wasn’t adequately warned of the vaccine’s risks or protected from them.

The AstraZeneca-Oxford COVID-19 vaccine has been linked to vaccine-induced immune thrombotic thrombocytopenia (VITT). Symptoms include severe headache, pain, swollen limbs, nausea, vomiting and shortness of breath.

Source: https://www.cbc.ca/news/canada/british-columbia/langley-man-intestine-vaccine-effect-1.6027830?fbclid=IwAR02dtbD09VPlrjQI54E7v_7NsoklH7sU0HBSGnYfSewAszAckPMdGVtVtI

 

Leave a Reply

Your email address will not be published. Required fields are marked *